# SDR DXTA2020081413965

- Difficulty date: August 11, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N323QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800134
- Aircraft time: 11,225 hours, 7,523 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Element
- Part number: 691417020
- Condition: Damaged
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHORT FINAL GOING TO EGE AIRPORT.  APROX 8000 FT.  EMERGENCY PRESS, ACM BLEED LEAK, BAGGAGE HEAT FAIL AND POSSIBLE ACM OVER TEMP MESSAGE COME ON AND WENT OUT.  ELECTRICAL BURNING SMELL, WAS NOTICED SHORTLY AFTER.  LANDED UN EVENTFULLY. RAN CHECK LIST FOR ACM BLEED LEAK CHECKLIST. // SIGN OFF // REMOVED AND CLEANED SOCK. SOCK DID NOT LOOK DIRTY OR OILY, REINSTALLED.INTERROGATED CMC AND FOUND PC CARD JC108 L BLEED AIR MONITOR PIN 39 STATUS WAS "OVERHEAT". RH SIDE CARD INDICATED "NORMAL ALONG WITH ALL THE OTHER BLEED AIR PC CARDS.PERFORMED DUCT BURN OUT TASK CARD. WHILE ON STEP 1. D. ACM OVERTEMP WITH EMER PRESS ILLUMINATED AND THE APU AUTO SHUT DOWN. NO SMELL IN CABIN NOTED. CALLED TEAM 680 ADVISED TO BORESCOPE THE HEAT EXCHANGER AND LOOK FOR DEBRIS.I WOULD GET A ACM OVERHEAT SWITCH COMING PN 927223-2-3 IM NOT SURE WHICH PC CARD IS INSTALLED A -21 OR A -26, DEPENDING ON SB680-30-03R1, BUT MAYBE GET A PC CARD COMING AS WELL PN 6918625-26 OR -21 REMOVED ACM TEMP SENSOR, INSTALLED NEW TEMP SENSOR AND ATTEMPTED DUCT BURN IN TC. SAME OUTCOME AS BEFORE BUT WITH ACM BLEED LEAK MESSAGE. WE BELIEVE THAT WHAT WE SAW YESTERDAY WAS IN FACT THE LEAK MESSAGE AND NOT THE OVERTEMP. INSPECTED BLEED LOOP AROUND ACM AND FOUND SENSE LINE BRACKET BROKEN AND LOOP SITTING ON THE ACM DUCTING REPLACED BROKEN BRACKETS ON BLEED LEAK DETECTION SENSING ELEMENT WITH NEW ONES, P/N: 6914170-20 AND P/N: 6914190-3.  REF. CE680 MM 36-20-10.  DUCT DUCT BURN OUT COMPLETED ON LINE 4 OF THIS WORK ORDER.  OPS/LEAK CHECKS GOOD.  NO BURNING OR ANY OTHER UNUSUAL SMELLS NOTED. REPLACED BROKEN BRACKETS ON BLEED LEAK DETECTION SENSING ELEMENT WITH NEW ONES, P/N: 6914170-20 AND P/N: 6914190-3.  REF. CE680 MM 36-20-10.  DUCT DUCT BURN OUT COMPLETED ON LINE 4 OF THIS WORK ORDER.  OPS/LEAK CHECKS GOOD.  NO BURNING OR ANY OTHER UNUSUAL SMELLS NOTED.  SPOKE WITH BRYSON SKILES AND VERIFIED HEAT EXCHANGER WAS BORESCOPED AND NO DEBRIS WERE FOUND.
